Hausdorff measures and two point set extensions

Volume 157 / 1998

Jan J. Dijkstra, Kenneth Kunen, Jan van Mill Fundamenta Mathematicae 157 (1998), 43-60 DOI: 10.4064/fm-157-1-43-60

Abstract

We investigate the following question: under which conditions is a σ-compact partial two point set contained in a two point set? We show that no reasonable measure or capacity (when applied to the set itself) can provide a sufficient condition for a compact partial two point set to be extendable to a two point set. On the other hand, we prove that under Martin's Axiom any σ-compact partial two point set such that its square has Hausdorff 1-measure zero is extendable.

Authors

  • Jan J. Dijkstra
  • Kenneth Kunen
  • Jan van Mill

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image